It really IS worth it Miguel. I know its wierd to hear me saying this after all my complaining, but trust me, I learned the hard way that Remi is the only real med out there that puts me in remmsion for a longer period (personally speaking of course) than any other med does. And I too have joint pains from my crohns--really really BAD dissabling joint pain and stiffness. And although I am having this body ache now-which btw I still don't know exactly what its from-I would still choose this over not even being able to bend my legs and arms and get out of bed. I went through a whole year of being on remi and actually stopped it cause of sideffects, but then got even worse than I ever was so now I'm back on it realizing how good I have it despite everything.
I guess I was having the body aches with the Pred before even starting my Remi this time around (I'm still in the weaning process). But I know for certain that it got worse after starting it too. So I don't know, I personally feel its a combo of both. But if I didn't read about all of you and your experiences with remi and body aches then I defiantly would be freaking out let me tell you that! So I'll just bare with it as much as I can with my trust painkillers until I'm just completely off the Pred, and then I'll ask my doc for the antibodies test.
Oh and about the Ulram, I will do my research but honestly I feel fine taking in fact this is the first pain med I've actually taken and not felt practically ANY stomach irritation!